# SDR C2XA00CL046

- Difficulty date: June 9, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: 7287103507
- Condition: Shorted
- Location: Cabin
- Part time: 1,749 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CLE - FLT 4011 - ON TAXI FROM THE GATE, THE FLIGHT ATTENDANT NOTICED A BURNING SMELL IN THE FORWARD CABIN.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE INTERIOR LIGHT CONTROL MODULE (CABIN) IAW EMBRAER MM 33-21-01.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
